# SDR ARWA9606054

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION HAS LEVEL 2 CORROSION BETWEEN SKIN AND FILLER AT LONGERON 22L, FS 920 THROUGH 980.  REPAIRED AREA ACCORDING TO DACO ROD SKETCH NR 96-05-20-003.
